2 doctors weighed in:

Day one of period had mirena (levonorgestrel) inserted and my period stopped the next day. Is that normal for it to stop that quickly from mirena (levonorgestrel)?

2 doctors weighed in
Dr. Darrin Cunningham
Obstetrics & Gynecology

In brief: Yes

but don't be surprised if still have an occasional bleed

In brief: Yes

but don't be surprised if still have an occasional bleed
Dr. Darrin Cunningham
Dr. Darrin Cunningham
Thank
Dr. Martina McGowan
Gynecology

In brief: Mirena (levonorgestrel)

This is not unusual and may be related more to the procedure than the IUD.
Monitor. If spotting doesn't abate, follow up with your practitioner.

In brief: Mirena (levonorgestrel)

This is not unusual and may be related more to the procedure than the IUD.
Monitor. If spotting doesn't abate, follow up with your practitioner.
Dr. Martina McGowan
Dr. Martina McGowan
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors